# SDR R61A201401190117

- Difficulty date: January 19, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: NAS660414
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, R1 SERVICE DOOR GIRT BAR END FITTING HARDWARE CORRODED.  MAINTENANCE R & R FWD SERVICE DOOR R1 DOOR GIRT BAR END FITTING HARDWARE IAW EMB 170 25-65-01. PN NAS6604-14, BOLT.
